A Generalized Sturm Comparison Theorem and Oscillation Coefficients.
Monatshefte für Mathematik, Tome 73 (1969), pp. 207-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177462,
author = {A.M. Fink and D.F.St. Mary},
title = {A {Generalized} {Sturm} {Comparison} {Theorem} and {Oscillation} {Coefficients.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {207--212},
year = {1969},
volume = {73},
zbl = {0182.12301},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177462/}
}
A.M. Fink; D.F.St. Mary. A Generalized Sturm Comparison Theorem and Oscillation Coefficients.. Monatshefte für Mathematik, Tome 73 (1969), pp. 207-212. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177462/